# SDR SWAA2021122048830

- Difficulty date: November 30, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURANT OK TO CLOSE FOUND PANEL 651BB CRACKED AT INTERNAL SURFACE ; / [01] CLANER AND PREPAIRED FOR REPAIR FOUND PANEL 651 BB AS PER B737-700 SRM 51-70-04-2R-1; [02] CLEANED AND PREPPED FOR REPAIR NEEDED ON PANEL 651BB AS PER B737-700 SRM 51-70-04-2R-1; [03] VERIFIED STEP 1 AND 2. OK TO APPLY REPAIR.; [04] REPAIRED AT PANEL 651 BB AS PER B737-700 SRM 51-70-04-2R-1 PO;1731939 PO; 1690463 PO;1713932; [05] VERIFIED STEP 4.; [06] CLEANED AND PREPARED FOR REPAIR THE FIBERGLASS ; REPAIRED AT PANEL 651 BB AS PER B737-700 SRM 51-70-40-2R-1 MATERIAL USED PO# 1731939 PO# 1690463 PO# 1713932; [07] VERIFIED STEP 6.
